MathSciNet Relay Station
MathSciNet bibliographic data
MR1381543 55R35 (55P10 55P60)
Tsukuda, Shuichi A remark on the homotopy type of the classifying space of certain gauge groups. J. Math. Kyoto Univ. 36 (1996), no. 1, 123–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement